The controllability and stabilizability of linear discrete systems
Differencialʹnye uravneniâ, Tome 16 (1980) no. 4, pp. 753-754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_4_a18,
author = {V. A. Lun'kov},
title = {The controllability and stabilizability of linear discrete systems},
journal = {Differencialʹnye uravneni\^a},
pages = {753--754},
year = {1980},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_4_a18/}
}
V. A. Lun'kov. The controllability and stabilizability of linear discrete systems. Differencialʹnye uravneniâ, Tome 16 (1980) no. 4, pp. 753-754. http://geodesic.mathdoc.fr/item/DE_1980_16_4_a18/